JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDEDNESS IN FUNCTIONAL PERTURBED DIFFERENTIAL SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDEDNESS IN FUNCTIONAL PERTURBED DIFFERENTIAL SYSTEMS
Im, Dong Man; Goo, Yoon Hoe;
  PDF(new window)
 Abstract
This paper shows that the solutions to the perturbed dierential system $$y^{\prime}
 Keywords
h-stability;-similarity;bounded;functional perturbed differential system;
 Language
English
 Cited by
 References
1.
V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestn. Mosk. Univ. Ser. I. Math. Mekh. 2 (1961), 28-36(Russian).

2.
F. Brauer, Perturbations of nonlinear systems of di erential equations, J. Math. Anal. Appl. 14 (1966), 198-206. crossref(new window)

3.
S. I. Choi and Y. H. Goo, Boundedness in perturbed nonlinear functional differential systems, J. Chungcheong Math. Soc. 28 (2015), 217-228. crossref(new window)

4.
S. I. Choi and Y. H. Goo, h-stability and boundedness in perturbed functional differential systems, Far East J. Math. Sci(FJMS) 97 (2015), 69-93. crossref(new window)

5.
S. K. Choi and H. S. Ryu, h-stability in di erential systems, Bull. Inst. Math. Acad. Sinica 21 (1993), 245-262.

6.
S. K. Choi, N. J. Koo, and H.S. Ryu, h-stability of di erential systems via $t_{\infty}$-similarity, Bull. Korean. Math. Soc. 34 (1997), 371-383.

7.
R. Conti, Sulla $t_{\infty}$-similitudine tra matricie l'equivalenza asintotica dei sistemi differenziali lineari, Rivista di Mat. Univ. Parma 8 (1957), 43-47.

8.
Y. H. Goo, Boundedness in perturbed nonlinear differential systems, J. Chungcheong Math. Soc. 26 (2013), 605-613. crossref(new window)

9.
Y. H. Goo, Boundedness in the perturbed nonlinear differential systems, Far East J. Math. Sci(FJMS) 79 (2013), 205-217.

10.
Y . H. Goo, h-stability of perturbed differential systems via $t_{\infty}$-similarity, J. Appl. Math. and Informatics 30 (2012), 511-516.

11.
Y . H. Goo and D. H. Ry, h-stability of the nonlinear perturbed differential systems, J. Chungcheong Math. Soc. 23 (2010), 827-834.

12.
G. A. Hewer, Stability properties of the equation by $t_{\infty}$-similarity, J. Math. Anal. Appl. 41 (1973), 336-344. crossref(new window)

13.
V. Lakshmikantham and S. Leela, Differential and Integral Inequalities: Theory and Applications Vol., Academic Press, New York and London, 1969.

14.
M. Pinto, Perturbations of asymptotically stable differential systems, Analysis 4 (1984), 161-175.

15.
M. Pinto, Stability of nonlinear differential systems, Applicable Analysis 43 (1992), 1-20. crossref(new window)